| Texto completo | |
| Autor(es): |
Huang, Xiaopeng
;
Li, Haoyu
;
Wang, Zhi-Qiang
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 412, p. 22-pg., 2024-08-13. |
| Resumo | |
The paper deals with the existence of non-radial solutions for an N-coupled nonlinear elliptic system. In the repulsive regime with some structure conditions on the coupling and for each symmetric subspace of rotation symmetry, we prove the existence of an infinite sequence of non-radial positive solutions and an infinite sequence of non-radial nodal solutions. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 22/15812-0 - Uma proposta sobre o metodo variacional para um sistema eliptico. |
| Beneficiário: | Haoyu Li |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |